MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; ACETABULAR CUP
Catalog Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 august 2019: lot 172587: (b)(4) items manufactured and released on 17-oct-2017.Expiration date: 2022-10-05.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Additional implants involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721), lot.174525.Batch review performed on 20 august 2019: lot 174525: (b)(4) items manufactured and released on 15-dec-2017.Expiration date: 2022-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721), lot.175082.Batch review performed on 20 august 2019: lot 175082: (b)(4) items manufactured and released on 11-oct-2017.Expiration date: 2022-10-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721), lot.175731.Batch review performed on 20 august 2019: lot 175731: (b)(4) items manufactured and released on 09-jan-2018.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: stem: amistem h 01.18.133 ha coated std stem size 3 (k093944), lot.175917.Batch review performed on 20 august 2019: lot 175917: (b)(4) items manufactured and released on 07-feb-2018.Expiration date: 2023-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115), lot.174721.Batch review performed on 20 august 2019: lot 174721: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.On (b)(6) 2019 we were informed that the surgeon would have removed all hardware and implanted an antibiotic spacer on (b)(6) 2019 (1 year and 5 months after primary).The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8953726
Report Number3005180920-2019-00744
Device Sequence Number13963476
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Catalogue Number01.32.156DH
Device Lot Number172587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;